Alert archive / Texas / Red Flag Warnings in 2018
Red Flag Warning 6, NWS Brownsville, TX
NWS Brownsville, TX issued this red flag warning at Dec 12, 2018, 11:51 AM CST for 8 counties in Texas. It took effect at Dec 13, 2018, 12:00 PM CST. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 12, 2018, 11:51 AM CST (17:51 UTC)
- In effect from
- Dec 13, 2018, 12:00 PM CST
- Expired
- Dec 13, 2018, 8:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 4:29 PM CST | NON-TSTM WND DMG | 2 Nnw Zapata, TX | DOWNED TREES WERE REPORTED VIA SOCIAL MEDIA AT THIS LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 5.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
495 WWUS84 KBRO 121751 RFWBRO URGENT - FIRE WEATHER MESSAGE National Weather Service Brownsville TX 1151 AM CST Wed Dec 12 2018 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY THURSDAY... .A cold front will sweep across the region Thursday morning, with strong northwest winds expected through the day. Wind speeds of 30 to 40 miles per hour are possible areawide during the day Thursday. Humidity values will fall to 25 to 35 percent during the afternoon, which will result in a considerable threat for erratic fire behavior in cured fuels. Gusty north winds will continue into Friday, when humidity values will be even lower. TXZ248>257-351-353-130600- /O.UPG.KBRO.FW.A.0006.181213T1900Z-181214T0200Z/ /O.NEW.KBRO.FW.W.0006.181213T1900Z-181214T0200Z/ /O.NEW.KBRO.FW.A.0007.181214T1700Z-181215T0000Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 1151 AM CST Wed Dec 12 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CST THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR GUSTY WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353... The National Weather Service in Brownsville has issued a Red Flag Warning, which is in effect from 1 PM to 8 PM CST Thursday. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Friday morning through Friday afternoon. The Fire Weather Watch is no longer in effect. * WIND...20 FOOT WINDS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM HUMIDITY VALUES OF 25 TO 35 PERCENT THURSDAY AND 15 TO 20 PERCENT FRIDAY. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means critical fire weather conditions are occurring now...or will shortly. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or longer... and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. Detailed decision tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. A fire weather watch means that critical fire weather conditions are forecast to occur. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or more...and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. Detailed decision tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
043 WWUS84 KBRO 130309 RFWBRO URGENT - FIRE WEATHER MESSAGE National Weather Service Brownsville TX 909 PM CST Wed Dec 12 2018 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY THURSDAY AND FRIDAY... .A cold front will sweep across the region Thursday morning, with strong northwest winds expected through the day. Wind speeds of 30 to 40 miles per hour are possible area wide during the day Thursday. Humidity values will fall to 25 to 35 percent during the afternoon, which will result in a considerable threat for erratic fire behavior in cured fuels. Gusty north winds will continue into Friday, when humidity values will be even lower. TXZ248>257-351-353-131200- /O.CON.KBRO.FW.W.0006.181213T1900Z-181214T0200Z/ /O.CON.KBRO.FW.A.0007.181214T1700Z-181215T0000Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 909 PM CST Wed Dec 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CST THURSDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353... The National Weather Service in Brownsville has issued a Red Flag Warning, which is in effect from 1 PM to 8 PM CST Thursday. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Friday morning through Friday afternoon. * WIND...20 FOOT WINDS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM HUMIDITY VALUES OF 25 TO 35 PERCENT THURSDAY AND 15 TO 20 PERCENT FRIDAY. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means critical fire weather conditions are occurring now...or will shortly. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or longer... and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. A fire weather watch means that critical fire weather conditions are forecast to occur. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or more...and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. && $$ Frye
354 WWUS84 KBRO 131107 RFWBRO URGENT - FIRE WEATHER MESSAGE National Weather Service Brownsville TX 507 AM CST Thu Dec 13 2018 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY TODAY AND FRIDAY... .A cold front will sweep across the region late this morning, with strong northwest winds expected through the day. Wind speeds of 30 to 40 miles per hour are possible area wide during the day today. Humidity values will fall to 25 to 35 percent during the afternoon, which will result in a considerable threat for erratic fire behavior in cured fuels. Gusty north winds will continue into Friday, when humidity values will be even lower. TXZ248>257-351-353-131915- /O.EXT.KBRO.FW.W.0006.181213T1800Z-181214T0200Z/ /O.CON.KBRO.FW.A.0007.181214T1700Z-181215T0000Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 507 AM CST Thu Dec 13 2018 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353... * WIND...20 FOOT WINDS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM HUMIDITY VALUES OF 25 TO 35 PERCENT THURSDAY AND 15 TO 20 PERCENT FRIDAY. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means critical fire weather conditions are occurring now...or will shortly. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or longer... and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. A fire weather watch means that critical fire weather conditions are forecast to occur. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or more...and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. && $$
382 WWUS84 KBRO 131826 RFWBRO URGENT - FIRE WEATHER MESSAGE National Weather Service Brownsville TX 1226 PM CST Thu Dec 13 2018 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY TODAY AND FRIDAY... .A cold front will sweep across the region late this morning, with strong northwest winds expected through the day. Wind speeds of 30 to 40 miles per hour are possible area wide during the day today. Humidity values will fall to 25 to 35 percent during the afternoon, which will result in a considerable threat for erratic fire behavior in cured fuels. Gusty north winds will continue into Friday, when humidity values will be even lower. TXZ248>257-351-353-140300- /O.UPG.KBRO.FW.A.0007.181214T1700Z-181215T0000Z/ /O.NEW.KBRO.FW.W.0007.181214T1700Z-181215T0000Z/ /O.CON.KBRO.FW.W.0006.000000T0000Z-181214T0200Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 1226 PM CST Thu Dec 13 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY FOR GUSTY WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353... * HUMIDITY...MINIMUM HUMIDITY VALUES OF 25 TO 35 PERCENT THURSDAY AND 15 TO 20 PERCENT FRIDAY. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means critical fire weather conditions are occurring now...or will shortly. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or longer... and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. && $$
821 WWUS84 KBRO 140224 RFWBRO URGENT - FIRE WEATHER MESSAGE National Weather Service Brownsville TX 824 PM CST Thu Dec 13 2018 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY FRIDAY... .A cold front has surged through the region today with strong northwesterly winds. Wind Speeds of 30 to 40 miles per hour are possible area wide during the day Friday. Humidity values will fall to around 15 to 20 percent during the afternoon hours on Friday, which will result in a considerable threat for erratic fire behavior in cured fuels. TXZ248>257-351-353-141030- /O.EXP.KBRO.FW.W.0006.000000T0000Z-181214T0200Z/ /O.CON.KBRO.FW.W.0007.181214T1700Z-181215T0000Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 824 PM CST Thu Dec 13 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353.... ..RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY FOR GUSTY WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353... ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353......RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY FOR GUSTY WINDS AND VERY LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 257, 351, AND 353... * HUMIDITY...Minimum Humidity values of 15 to 20 percent expected Friday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means critical fire weather conditions are occurring now...or will shortly. In general...these conditions include sustained 20 foot winds of 25 MPH or greater...humidity ranging from below 25 percent in Zapata County to below 45 percent along the coast...each lasting for 2 hours or longer... and cured fuels. Humidity below 25 percent in most areas will trigger fire danger at lower wind speeds. Detailed decision tables are found at HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$ Frye
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Dec 12, 11:07 AM CST, 44 minutes earlier.
Area forecast discussion, Dec 12, 11:07 AM CST, 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1107 AM CST Wed Dec 12 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...Satellite imagery and surface obs indicate VFR
conditions with mostly high clouds moving over the area and with
moderate south southeast winds. Interaction between retreating
Gulf high pressure and deepening lower pressure in the southern
Plains will result in stronger, gustier winds this afternoon,
diminishing to light tonight. Expect mostly VFR conditions across
the region into tonight, even as low to mid level moisture
increases. MVFR ceilings may develop late this evening with
isolated to scattered showers developing ahead of a 500 mb trough
moving across northern Mexico tonight. Can't rule out an isolated
thunderstorm late tonight into Thursday morning, but best
potential would be closer to the coast and over the Gulf. A
windshift to northwest will occur from late Thursday morning
through afternoon with the arrival of a cold front, followed by
very strong sustained northwest winds and higher gusts persisting
into Thursday night.
&&
.PREV DISCUSSION... /issued 531 AM CST Wed Dec 12 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...Satellite images and surface observations indicate
mostly high clouds moving over deep south Texas early this
morning. Expect VFR conditions to prevail across the region today
into tonight even as low to mid level moisture increases. MVFR
ceilings may develop late this evening with isolated to scattered
showers developing ahead of a 500mb trough moving across northern
Mexico tonight.
PREV DISCUSSION... /issued 424 AM CST Wed Dec 12 2018/
SHORT TERM (Now through Thursday): Low to mid level moisture will
continue to increase across deep south Texas today as surface high
pressure moves farther east and a mid level trough approaches from
the west. Slightly stronger south to southeast winds, mainly near
the coast, are expected today as a low pressure system strengthens
across the southern Plains. Partly to mostly cloudy skies are
expected today with high temperatures in the mid to upper 70s.
A strong cold front pushes into north Texas late tonight. Overnight
lows will range from the upper 50s west to the mid 60s near the
coast. The 500mb trough moving over northern Mexico will support
isolated to scattered showers, with a few thunderstorms possible
near the coast, across the area tonight into Thursday morning.
The cold front should move through deep south Texas between mid
morning and early afternoon Thursday setting the stage for a
significant wind event by Thursday afternoon. The latest GFS
indicates winds of 50 to 60 knots between 925 to 850 mb. Drier air
in the low levels will allow winds to mix down to the surface
Thursday with winds reaching around 35 mph sustained with gusts well
above 45 mph at times Thursday afternoon. A Wind advisory will
likely be needed for all of deep south Texas on Thursday. High
temperatures on Thursday will be in the mid to upper 70s.
RH values will quickly fall in the wake of the strong front on
Thursday. The combination of very low RH and strong N-NW low level
winds will support the threat of erratic fire behavior Thursday
afternoon. A Fire Weather Watch is in effect and a Red Flag Warning
will likely be needed for Thursday for much of deep south Texas.
LONG TERM (Thursday Night through Tuesday): The Wind Advisory
mentioned in the short term forecast discussion will possibly need
to be extended through Thursday night and Friday with a strong
surface pressure gradient continuing in the wake of the front.
Much improved and tranquil conditions will then prevail for the
weekend into the new week with both surface and 500 mb high
pressure prevailing over Deep South Texas and the Rio Grande
Valley. No massive dose of cold air is anticipated due to the
frontal passage with temperatures more or less in the near normal
range for the entire long term period of the forecast.
MARINE (Now through Thursday): Strong winds and high seas will
develop and persist through the period. Low pressure developing
across the Plains will support a tighter pressure gradient. This
will result in strengthening southeast to south winds through
Wednesday night before a strong cold front arrives on Thursday.
Small craft should exercise caution on the Laguna Madre and the Gulf
waters today into tonight due to elevated winds and seas. Wave
heights will increase on the Gulf through tonight, possibly reaching
small craft advisory conditions across the offshore Gulf waters by
late tonight. A strong cold front surges across the lower Texas Gulf
waters and Laguna Madre Thursday afternoon. Sustained winds of 35 to
40 knots and high seas are expected Thursday afternoon. A Gale Watch
starting Thursday afternoon remains in effect and will likely be
upgraded to a Gale Warning later today.
Thursday Night through Tuesday: Hazardous marine conditions are
expected to continue Thursday night through Friday night due to
the aforementioned passage of the cold front. Much improved winds
and seas will prevail during the weekend and into the early part
of the new week with surface high pressure in control.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Thursday afternoon through Thursday
evening for TXZ248>257-351-353.
GM...Gale Warning from 2 PM Thursday to noon CST Friday for GMZ130-
132-135-150-155-170-175.
Small Craft Advisory from 6 PM this evening to 2 PM CST Thursday
for GMZ170-175.
Small Craft Advisory from 6 AM to 2 PM CST Thursday for GMZ150-
155.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
54/64/62Hazardous weather outlook, Dec 12, 4:30 AM CST, 7 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 430 AM CST Wed Dec 12 2018 TXZ248>257-351-353-131030- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 430 AM CST Wed Dec 12 2018 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight There is a moderate risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An elevated risk of rip currents is possible at the local beaches Thursday through Friday. Wind advisories will likely be needed for portions of deep south Texas Thursday into Friday. Elevated fire weather conditions may occur Thursday afternoon and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-131030- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 430 AM CST Wed Dec 12 2018 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight A Small Craft Advisory may be needed on the offshore Gulf waters tonight due to elevated seas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small Craft Advisories and Gale Warnings are possible along the lower Texas coast Thursday through Friday. A gale watch is in effect for the lower Texas coastal waters from Thursday afternoon through Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:48 AM CST | Gale Warning | BRO | 56 hr | |
| Dec 12, 9:48 AM CST | Small Craft Advisory | BRO | 28 hr | |
| Dec 12, 11:51 AM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 25 hr |
Nearby
Red Flag Warnings in Texas, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.